# SDR CA131111003

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,291 hours
- Engine: Lyc IO360L2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: S33295
- Condition: Reads Low
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GROUND RUN,  TACHOMETER FOUND TO BE READING LOW BY 300 RPM. TACHOMETER REPLACED NEW.
